# SDR DHL9872110D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FLOOR SUPPORT FASTENERS LOOSE AND REPAIR CRACKED IN COCKPIT FLOOR  AT APPROX FS 283 LBL 6.  INSTALLED DOUBLER IN FLOOR SUPPORT 7 X 8  PER SRM 51-10-1.  N/R 5075.
